# SDR UPS01836409

- Difficulty date: July 27, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cylinder
- Condition: Lack Of Lube
- Location: T/E Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A AIRCRAFT TURNS HARD LEFT DURING TAXI AND T/O. WHEN FLAPS ARE LOWERED ACFT BANKS LEFT 10 DEGREES. VISUALLY INSPECTED FLAP MECHANISM, NO DEFECTS NOTED T/S PER MM 27-50-00. FOUND OUTBOARD LOCK CYLINDER LOW, SERVICED AND BLED PER MM 27-51-10. FLAPS OPS CKD OK.
